# SDR UALA2011072203745

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 57,090 hours, 21,098 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505066
- Part serial: 25201064
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STALL AT TOP OF DESCENT.  DUE TO REPEAT HISTORY OF ENGINE NR 1 STALL ECAM MESSAGES, REPLACE THE STAGE 7 BLEED VALVE 7C, 7C BLEED VALVE SOLENOID AND THE EEC PRECAUTIONARY.  REPLACED EEC & 7C BLEED VALVE & 7C BLEED SOLENOID.
